BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On Bernstein processes generated by hierarchies of linear parabolic systems in Rd

Participants in the publication
Pierre-A. Vuillermot (Author)
J.-C. Zambrini (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa

Date of Publication
2020-05

Where published
Stochastic Processes and their Applications

Publication Identifiers
ISSN - 0304-4149

Publisher
Elsevier BV

Volume
130
Number
5

Number of pages
30
Starting page
2974
Last page
3004

Document Identifiers
DOI - https://doi.org/10.1016/j.spa.2019.09.003
URL - http://dx.doi.org/10.1016/j.spa.2019.09.003


Export

APA
Pierre-A. Vuillermot, J.-C. Zambrini, (2020). On Bernstein processes generated by hierarchies of linear parabolic systems in Rd. Stochastic Processes and their Applications, 130, 2974-3004. ISSN 0304-4149. eISSN . http://dx.doi.org/10.1016/j.spa.2019.09.003

IEEE
Pierre-A. Vuillermot, J.-C. Zambrini, "On Bernstein processes generated by hierarchies of linear parabolic systems in Rd" in Stochastic Processes and their Applications, vol. 130, pp. 2974-3004, 2020. 10.1016/j.spa.2019.09.003

BIBTEX
@article{44474, author = {Pierre-A. Vuillermot and J.-C. Zambrini}, title = {On Bernstein processes generated by hierarchies of linear parabolic systems in Rd}, journal = {Stochastic Processes and their Applications}, year = 2020, pages = {2974-3004}, volume = 130 }